| Model Number |
DYNANITE NITI STAPLE W/INSTRS 9WX10L |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 10/08/2025, a sales representative reported via email that the drill bit for the ar-8717ds-0910 dynanite nitinol staple implant system did not fit through the guide and was cold-welded to it.When this occurred, the drill jerked and slipped out of the physician¿s hands.No further details were provided.This was discovered during a procedure on (b)(6) 2025.Additional information has been requested on 10/09/2025.
Additional Manufacturer Narrative
The complaint allegation is confirmed based on photographic evidence of an ar-8717ds-0910, batch 3324136613, that displays that the dynanite nitinol staple implant system did not fit through the guide.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.